# SDR 2006UALA00337

- Difficulty date: February 21, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 13,666 hours, 5,380 cycles
- Engine: Iae V2522A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE HORIZONTAL STABILIZER AND TAIL CONE.  MAJOR REPAIR ACCOMPLISHED.  REPAIR DOUBLERS INSTALLED WITH AIRBUS RAS APPROVALS.
